MAUDE Adverse Event Report: SILK ROAD MEDICAL INC. ENROUTE TRANSCAROTID STENT SYSTEM; ENROUTE TSS

SILK ROAD MEDICAL INC. ENROUTE TRANSCAROTID STENT SYSTEM; ENROUTE TSS
Model Number SR-0930-CS
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Ischemia Stroke (4418)
Date of Event 03/17/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This report is being submitted out of an abundance of caution.The product associated with this complaint was not returned to the manufacturer for analysis.A review of manufacturing records for this device was completed and no issues were identified that could have led to the adverse event reported.There is no indication that a malfunction of the srm device occurred, the cause of the post-operative complication is unknown.A follow-up mdr will be submitted if additional information is obtained.Silk road medical will continue to monitor for occurrences of similar events.
 
Event or Problem Description
It was reported that after the completion of a right transcarotid artery revascularization (tcar) procedure, the patient experienced immobility on their left side.The physician decided to perform a bypass graft, which resulted in the patient regaining full mobility.At this time, it is unknown if the reported event is related to procedural issues, patient resistance or non-compliance to medication, or a silk road medical device failure, hence, the event will be reported out of abundance of caution.
 
Event or Problem Description
This supplemental mdr is being submitted to update section b5 and b7 per internal review: it was reported that post-bypass graft surgery, the patient experienced an ischemic stroke and expired.The bypass graft was to redirect flow around the stent and was a highly invasive procedure, hence the post-bypass stroke and death were not attributed to the enroute transcarotid stent.

Brand Name
ENROUTE TRANSCAROTID STENT SYSTEM
Common Device Name
ENROUTE TSS
Manufacturer (Section D)
SILK ROAD MEDICAL INC.
1213 innsbruck drive
sunnyvale CA 94089
Manufacturer (Section G)
SILK ROAD MEDICAL INC.
1213 innsbruck drive
sunnyvale CA 94089
Manufacturer Contact
jasneet bedi
1213 innsbruck drive
sunnyvale, CA 94089
4087209002
MDR Report Key16753956
Report Number3014526664-2023-00053
Device Sequence Number11620345
Product Code NIM
UDI-Device Identifier00811311020492
UDI-Public(01)00811311020492(17)250430(10)18113990
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
P140026
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/30/2025
Device Model NumberSR-0930-CS
Device Catalogue NumberSR-0930-CS
Device Lot Number18113990
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/20/2023
Supplement Date Received by Manufacturer01/19/2024
Initial Report FDA Received Date04/17/2023
Supplement Report FDA Received Date02/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/28/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age60 YR
Patient SexMale